# SDR SWAA2019031530697

- Difficulty date: February 28, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 49,140 hours, 28,869 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: 24C292591
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE TO BOX LOCK CAM LATCH WORN.  R&R LATCH ASSEMBLY PER AMM.
